Discussions that mention norvasc

High & Low Blood Pressure board


[FONT="Arial"][/FONT]Greetings, Please help.
I've been hypertensive over 25 years with blood pressure under control with and behavior modification. Now my pressure is out of wack with meds. I was taken off of vaseoretic (which worked well at the time)because of severe cough and some other meds because of adverse reactions. Each years seems as if my pressure is getting higher. It also seems that since I have stopped drinking a pint of milk a day that my pressure as gone up. I am now taking Micardis 80mg, Verapamil 240mg, low asprin, (daily in the morning) Cardura 8mg (nightly), Lasix 80mg only as needed for adema which is about once a week since i have reduced sodium intake. Within the last 6 months, my pressure has gone from 120/80 to fluctuating between 140/90 - 163/110. Dr. has tried addding Norvasc 10 mg, it lowered my pressure but gave me muscle pains and caused wheezing so it was stopped. We tried the verapamil twice daily and it caused chest pains so it was stopped. We tried adding a 4mg to the 8mg Cardura and I became too sedated, so it was stopped. I've tried Bystollic (caused wheezing and bad feeling). Since I am so senstive, the Dr. tried Clonidine .01 for two weeks then ..02. After taking one pill of the .01 with my other meds, I became so out of it--I lost my desire to eat, I had laboured breathing and I nodded all day when I was not actually sleep. I could not leave the house. I did not take another. I am now awaiting orders from the Dr. I am so afraid. Is this normal reactions to Clonidine? I am asthmatic and take Levoxyl for hypothyrodism. I have been on 5 mgs prednisone for 4-5 years for SLE and the asthma. Can this be an issue with my blood pressure. Thank you for any help

smile